# SDR AALA202205039761

- Difficulty date: April 25, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N973NN
- Make and model: Boeing 737
- Aircraft serial: 31219
- Aircraft time: 20,335 hours, 8,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REPEAT EMERGENCY EXIT LIGHTS RIGHT WING OVERWING EXIT CONSTANT STROBE WHILE ON. **SUPPLEMENTAL REPORT FOR AALA202204289761: REPLACED LIGHT ASSEMBLY PER AMM 33-21-00-960-805.** (CLOSED)
